Baire results of multi-sequences

Robert Tichy, Martin Zeiner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)13-44
JournalUniform Distribution Theory
Volume5
Issue number1
Publication statusPublished - 2010

Fields of Expertise

  • Sonstiges

Cite this

Baire results of multi-sequences. / Tichy, Robert; Zeiner, Martin.

In: Uniform Distribution Theory, Vol. 5, No. 1, 2010, p. 13-44.

Research output: Contribution to journalArticleResearchpeer-review

Tichy, R & Zeiner, M 2010, 'Baire results of multi-sequences' Uniform Distribution Theory, vol. 5, no. 1, pp. 13-44.
Tichy, Robert ; Zeiner, Martin. / Baire results of multi-sequences. In: Uniform Distribution Theory. 2010 ; Vol. 5, No. 1. pp. 13-44.
@article{a6b91eb3be4045af8a6902756403cc95,
title = "Baire results of multi-sequences",
author = "Robert Tichy and Martin Zeiner",
year = "2010",
language = "English",
volume = "5",
pages = "13--44",
journal = "Uniform Distribution Theory",
issn = "1336-913X",
publisher = "Slovak Academy of Sciences",
number = "1",

}

TY - JOUR

T1 - Baire results of multi-sequences

AU - Tichy, Robert

AU - Zeiner, Martin

PY - 2010

Y1 - 2010

M3 - Article

VL - 5

SP - 13

EP - 44

JO - Uniform Distribution Theory

JF - Uniform Distribution Theory

SN - 1336-913X

IS - 1

ER -